# SDR M7K2008F00132

- Difficulty date: April 14, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N847MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4266
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Defective
- Location: Collective
- Part time: 345 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A FAULT CODE WAS GENERATED ON SHUTDOWN INDICATING A DEFECTIVE COLLECTIVE POTENTIOMETER.  A NEW PART WAS INSTALLED AND NO FURTHER FAULT WAS DETECTED.  THIS IS A RECURRING FAULT FOR THIS PART WHICH HAS EFFECTED THE DISPATCH RELIABILITY FOR THIS MODEL AC.  SUGGEST NEW DESIGN OR MFG BE FOUND FOR THIS PART AS SOON AS POSSIBLE.  (K)-
